Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Another thought

Posted by Victoria on May 7, 1999, at 18:48:19

In reply to Re: Abrupt stop of Effexor on my own...side effects?, posted by Cindy on May 7, 1999, at 15:40:03

The thread above on Effexor withdrawal has some suggestions, including using Benadryl which you cna get without a prescription. If you haven't yet, take a look at that thread.

> > Last night was the worst possible night I could have imagined. I felt so sick and these stupid little jolts or whatever were driving me crazy. My thumb was shaking but I don't know if that had anything to do with it or not, but it was just one more annoyance I had to deal with at the time. Sleep was rotten, kept feeling like I was falling and the nightmares were just like what I had a few months ago. To top it off my ever supportive husband (not) only had the "I told you so's" to say.
> I feel awfully guilty about the suicidal thoughts I have been having these past couple weeks because I have a couple of kids. The whole mother thing makes me feel crappy when I think like that. But I don't feel as snappy today, thank goodness. Still queazy but I think I might live.
> I think I might look for another therapist but at the same time this one is also my reg. physician so I feel very guilty about telling her and I just don't know how to handle being around her after that. I guess I am not very good and this sort of thing. Thanks for your response Mila.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:5650